# SDR AALA201803169033

- Difficulty date: March 15, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 23,699 hours, 17,288 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR SENSOR FAULTED.  EMERGENCY WAS DELCARED, AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.   FLIGHT CHANGED EQUIPMENT,  PLANNED REDEPARTURE. FOUND P27 OF CONNECTOR J2352 LOOSE IN THE RIGHT GEAR WELL,  SECURED.  MESSAGES CLEARED IAW AWM 32-62-50.  ACCOMPLISHED SATISFACTORY GEAR SWING IAW AMM 32-33-00-710-801-A. NO FAULTS NOTED.  AIRCRAFT WAS GROUNDED.
